Hi, I want to share what I'm going through and get some advice! I'm 26ys old and have two kids. I started my menses at 12 and had severe cramps and horribly heavy flow due to endometreosis. I started the depo provera shot at 17 and was on it for four years before stopping it. I never once had so much as spotting when I was on it and it relieved all pain since I didn't have a period. Since having children( almost 3yrs and almost 2yrs), I started the shot again in July 2010. Since than, I got a light period every other month lasting anywhere from a few days to a few weeks(longest being 3-1/2weeks,medium flow). Well since December, I've been bleeding every few days, or week max. It can last for an hour, to a couple days, to a week, it can be very light to dripping very small, VERY dark red bloodclots, it can be bright blood or brown old blood. I never bled before on depo and I know it's normal to bleed a little in the beginning, but this is just weird. Oh, I also was due to get my next shot the middle of January, but I am unable to do so so it looks like I'm off the shot for awhile until things getback on track with insurance. Should I be concerned? What could be the cause of this?? Thanks in advance for reading, sorry so longView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.